MAUDE Adverse Event Report: AESCULAP AG INJECTION CANNULA SHARP 370MM LL; SUCTION AND IRRIGATION ACCESSORIES

AESCULAP AG INJECTION CANNULA SHARP 370MM LL; SUCTION AND IRRIGATION ACCESSORIES
Model Number SR554R
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with injection cannula sharp 370mm ll.According to the complaint description, it was reported during total laparoscopic hysterectomy the needle tip suction sr554r broke off in patient and required a laparotomy to retrieve the tip.No patient harm was reported.Additional information was not provided nor available / was not available.Additional patient information is not available.
 
Additional Manufacturer Narrative
Updates: d9: ( return to manufacture).Corrections: f11, f13 & f14.Investigation results: reference code: sr554r, device name: injection cannula sharp 370mm ll, serial number: n/a, batch number: unknown, udi device identifier: (b)(4), udi production identifier: unknown, basic udi-di: (b)(4), unit of use udi-di: (b)(4), manufacturing date: unknown.Investigation: investigator carried out the pictorial documentation visually and microscopically.A pressure mark can be found at the point of the broken working end.This mark was most likely, caused by an overload situation, e.G.Excessive leverage, during application or reprocessing.And therefore, the thin working end is broken off.Batch history review: due to the fact, that no lot number was provided.A review of the device history records for the complained device is not possible.Conclusion and root cause: the root cause of the problem is most probably usage related.There is no capa necessary.
 
Event or Problem Description
No updates.

Brand Name
INJECTION CANNULA SHARP 370MM LL
Common Device Name
SUCTION AND IRRIGATION ACCESSORIES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key10924435
Report Number2916714-2020-00695
Device Sequence Number19467577
Product Code GCX
UDI-Device Identifier04038653187478
UDI-Public4038653187478
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2021
Report Date (Section F) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSR554R
Device Catalogue NumberSR554R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2020
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/02/2020
Device Age16 MO
Event Location Hospital
Date Report to Manufacturer11/02/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/30/2020
Supplement Report FDA Received Date02/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA11/30/2020